# SDR DALA2016101807350

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME ANGLE BS 1450 BETWEEN LONGERON 1 AND 3L & RT SIDE.  THE FRAME ANGLE WAS REPLACED IAW DWG 9911860 REV. "L" AND SRM 51-30-5.
